# SDR SWAA2022070713042

- Difficulty date: May 29, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 38,976 hours, 23,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF CRACKED. / [01] REPLACED AFT CARGO COMPARTMENT FLOOR PANEL 140 BF. REF AMMM 25-52-01-201 801;[02] VERIFIED STEP 1.
